# SDR UALA2011081504273

- Difficulty date: August 13, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 41,352 hours, 16,937 cycles
- Engine: Iae V2527A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Inaccurate
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR ARMING PLACARDS ARE NOT CORRECT.  REMOVED INCORRECT PLACARDS AND INSTALLED CORRECT SLIDE ARMED PLACARDS ON SLIDE COVER.
